I've been using the Nuvaring for about 4 years now. I've never been late with my period before. I took it out on Sunday (after 3 weeks) and it is now Friday with no signs of getting my period. I did have sex on Monday morning, which was 1 day after I took it out, but I should have been protected. I have 2 questions: Could I be pregnant? and If I don't get a period at all this week, should I still get the next Nuvaring from the pharmacy and insert it on Sunday?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 2 answers
Posted 8 Jan 2015 • 1 answer
Posted 23 Oct 2015 • 0 answers
Posted 28 Apr 2016 • 0 answers
Posted 19 Jun 2017 • 0 answers